Bilateral acute sacroiliitis due to isotretinoin therapy: a case report
Article first published online: 23 MAY 2013
© 2013 Asia Pacific League of Associations for Rheumatology and Wiley Publishing Asia Pty Ltd
International Journal of Rheumatic Diseases
Volume 16, Issue 5, pages 604–605, October 2013
How to Cite
Yılmazer, B., Coşan, F. and Çefle, A. (2013), Bilateral acute sacroiliitis due to isotretinoin therapy: a case report. International Journal of Rheumatic Diseases, 16: 604–605. doi: 10.1111/1756-185X.12085
- Issue published online: 26 OCT 2013
- Article first published online: 23 MAY 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.